# SDR 95ZZZX1842

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Vane Ring
- Part number: 3043061
- Condition: Dented
- Location: Hot Section
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE VANE RING RECEIVED FROM THE PARTS ROOM AND FOUND DENTED AT THE OUTBOARD EXIT FLANGE.
